# SDR CA141024009

- Difficulty date: October 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, ENGINE OIL PRESSURE SUDDENLY DROPPED. THE PILOT THEN PROCEEDED TO SHUTDOWN THE ENGINE AND LANDED UNEVENTFULLY AT THE SCHEDULED DESTINATION. IT WAS OBSERVED THAT DURING GROUND INSPECTION, NO OIL CAN BE SEEN THROUGH THE SIGHT GAUGE OF THE OIL TANK.  THE OIL LEVEL WAS SATISFACTORY DURING PRE-FLIGHT INSPECTION AND IT WAS NOTED THAT FOR THE PREVIOUS 5 DAYS, OIL CONSUMPTION WAS NEGLIGIBLE.
